JPMI (Jurnal Pendidikan Matematika Indonesia)

Jurnal Pendidikan Matematika Indonesia (JPMI), e-ISSN: 2477-8443, p-ISSN: 2477-5959   is an information container has scientific articles in the form of research, the study of literature, ideas, application of the theory, the study of critical analysis, and  studies in the field of science Mathematics Education. JPMI published two times a year, March and September, published by Institute for Research and Scientific Publications
STKIP Singkawang 

JPMI Indexed by:

        Google Scholar


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 1 (2018): Volume 3 Number 1 March 2018

Table of Contents

Articles

Rypan Supriatna, Ekasatya Aldila Afriansyah
PDF
1-6
Fadrik Adi Fahrudin
PDF
7-14
Nur Khotimah, Citra Utami, Nindy Citroresmi Prihatiningtyas
PDF
15-20
Buyung Buyung, Resy Nirawati
PDF
21-25
Rika Wahyuni, Mariyam Mariyam, Dewi Sartika
PDF
26-31
Vinna Triyana, Eka Murdani, Resy Nirawati
PDF
32-34
Giyanti Prameswari, Ristia Apriana, Rika Wahyuni
PDF
35-40
Front Cover
PDF
Front Page
PDF